MathSciNet Relay Station
MathSciNet bibliographic data
MR2662040 (2011c:37039) 37B99 (37D45)
Li, Qingdu; Yang, Xiao-Song A simple method for finding topological horseshoes. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 20 (2010), no. 2, 467–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement